MAUDE Adverse Event Report: MAQUET SAS POWERLED 300; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED 300; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD267800200A
Medical Device Problem Codes Corroded (1131); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.The initial reporter was (b)(6).Event site name: (b)(6).H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6), 2023 getinge became aware of an issue with one of surgical lights - powerled 300.It was stated and also confirmed by photographic evidence that spring arm cover screws and ceiling mounting hardware were rusted and that cover on ceiling mount was missing.Device was installed on the ship which is still under construction.No cleaning or disinfection processes has been performed.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury in case of event reoccurrence.
 
Additional Manufacturer Narrative
On 5th october 2023 getinge became aware of an issue with one of surgical lights - powerled 300.It was stated and confirmed by photographic evidence that rust occurred on ceiling mounting bolts/studs and nuts, and also there was lack of ceiling cover which could lead to falling contaminations from the hole above ceiling to sterile field.Device was installed by onsite customer contractors on the ship, which is still under construction, the device is not in service by customer yet.No cleaning or disinfection processes have been performed.We decided to report the issue in abundance of caution as any rust particles or other parts falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification, due to rust occurrence and lack of ceiling cover which could lead to falling contaminations from the hole above ceiling to sterile field.Such a scenario could be considered as technical deficiency, and in this way the device contributed to the event.Provided information indicates, that the device was not being used for patient¿s treatment when the event occurrence.When reviewing similar reportable events for the same device type, it was confirmed that in the last 5 years, registered for the issue of rust occurrence and installation failures on powerled and hled surgical lights there was no serious injury or worse reported.Comparing the number of claimed devices to number of sold devices worldwide, we can assume that the failure ratio of rust occurrence is moderate, and for installation failure is very low.As stated by subject matter expert at manufacturers, after investigation we have had the confirmation that this configuration shelter pwd is not designed to be installed in a ship but in a container.Components materials are not designed for such an environment.Installation is not conforming to our specification.Furthermore, all components are very oxidized and almost new, it is probably because the storage was located in very salted environment.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.The correction of b5 describe event or problem, d4 version or model # and h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 5th october, 2023 getinge became aware of an issue with one of surgical lights - powerled 300.It was stated and also confirmed by photographic evidence that spring arm cover screws and ceiling mounting hardware were rusted and that cover on ceiling mount was missing.Device was installed on the ship which is still under construction.No cleaning or disinfection processes has been performed.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination or serious injury in case of event reoccurrence.Corrected b5 describe event or problem: on 5th october 2023 getinge became aware of an issue with one of surgical lights - powerled 300.It was stated and confirmed by photographic evidence that rust occurred on ceiling mounting bolts/studs and nuts, and also there was lack of ceiling cover which could lead to falling contaminations from the hole above ceiling to sterile field.Device was installed by onsite customer contractors on the ship, which is still under construction, the device is not in service by customer yet.No cleaning or disinfection processes have been performed.We decided to report the issue in abundance of caution as any rust particles or other parts falling off into sterile field or during procedure may cause contamination.Previous d4 version or model # ard568330931.Corrected d4 version or model # ard267800200a.Previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: third party service inspection h3 other text : third party service inspection.
 
Event or Problem Description
On 5th october 2023 getinge became aware of an issue with one of surgical lights - powerled 300.It was stated and confirmed by photographic evidence that rust occurred on ceiling mounting bolts/studs and nuts, and also there was lack of ceiling cover which could lead to falling contaminations from the hole above ceiling to sterile field.Device was installed by onsite customer contractors on the ship, which is still under construction, the device is not in service by customer yet.No cleaning or disinfection processes have been performed.We decided to report the issue in abundance of caution as any rust particles or other parts falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED 300
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18064428
Report Number9710055-2023-00844
Device Sequence Number7527847
Product Code FSY
UDI-Device Identifier03700712406103
UDI-Public(01)03700712406103
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD267800200A
Device Catalogue NumberARD568330931
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown